# SDR USAA2012040500003

- Difficulty date: March 6, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143N51764
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FLOORBEAM STIFFENER STRAP AT BS 718, RBL 48.  REPAIRED FLOORBEAM STABILIZER STRAP AT BS 718, RBL 48 IAW EA 103787.
